A1 Journal article (refereed)
Partial data inverse problems for the Hodge Laplacian (2017)


Chung, F. J., Salo, M., & Tzou, L. (2017). Partial data inverse problems for the Hodge Laplacian. Analysis and PDE, 10(1), 43-93. https://doi.org/10.2140/apde.2017.10.43


JYU authors or editors


Publication details

All authors or editors: Chung, Francis J.; Salo, Mikko; Tzou, Leo

Journal or series: Analysis and PDE

ISSN: 2157-5045

eISSN: 1948-206X

Publication year: 2017

Volume: 10

Issue number: 1

Pages range: 43-93

Publisher: Mathematical Sciences Publishers

Publication country: United States

Publication language: English

DOI: https://doi.org/10.2140/apde.2017.10.43

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/56748

Web address where publication is available: https://arxiv.org/abs/1310.4616


Keywords: inverse problems

Free keywords: Hodge Laplacian; partial data; absolute and relative boundary conditions; admissible manifolds; Carleman estimates


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 2


Last updated on 2021-20-09 at 15:28